# SDR R61A201911201288

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 30,352 hours, 23,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION-CENTER FUSELAGE III WET AREA 53-23 RH SHEAR PANEL FRAME 87-88. REMOVED AND REPLACE RH SHEAR PANEL FR87-88 REF. SRM 51-40-08
